# SDR REXA2012050700440

- Difficulty date: May 7, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N8923C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 26,480 hours, 23,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB (FS 621) CRACKED AT LBL 27.5, WL 130.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1541.
